# SDR BWVR20140708001

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: General aviation
- Aircraft: N552CM
- Make and model: Beech A36
- Aircraft serial: E3337
- Aircraft time: 2,318 hours, 1 cycles
- Engine: Cont IO550B
- Engine time: 696 hours, 1 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7603 · Power Lever
- Part: Spline
- Condition: Worn
- Location: Throttle Control
- Part time: 696 hours, 1 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PILOT DECLARED AN IN-FLIGHT EMERGENCY, THROTTLE STUCK OPEN, ON FINAL APPROACH PILOT SHUTDOWN THE ENGINE AND LANDED SAFELY.  PILOT REPORTED NO THROTTLE CONTROL BUT PROP AND MIXTURE CONTROLS WORKED.  HAD NO ABNORMAL EXHAUST GAS TEMPERATURES OR CYLINDER HEAD TEMPERATURES.  DID NOT OVERSPEED THE LANDING GEAR, PROP OR ENGINE. FLAPS WERE OVERSPED BY 15 KNOTS.  WHEN MAINTENANCE TROUBLESHOOT THE ISSUE THEY FOUND THE THROTTLE BODY AND THROTTLE CONTROL LEVER SPLINES WORN, THIS CAUSED THE THE THROTTLE NOT TO RESPOND TO THE PILOTS COMMANDS.  CYCLES ARE UNK ON THIS AIRCRAFT.
